MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.5MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.5MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413560
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that when performing the double catheter technique, an attempt was made to place the subject coil in the aneurysm; however, it did not engage with the vessel.Therefore, the coil was retrieved and reinserted into the other microcatheter; however, the coil got prematurely detached within the microcatheter.The coil was removed with the entire microcatheter, a new coil of the same kind was placed, as was a new microcatheter, and the procedure was completed successfully.The type of microcatheters used in the procedure were unknown, and there was no allegation against the microcatheters.Additional information provided by the customer indicated that no anomalies were noted to the device prior to use on the patient, the device was prepared for use as per the directions for use, continuous flush was set up and maintained throughout the clinical procedure, the tapered distal end of the introducer sheath was firmly seated in the hub of the microcatheter, the rhv (rotating hemostasis valve) was adequately tightened while the introducer sheath was in the hub (not over/under-tightened) and was opened enough to allow passage of the device through without damage, the lumen of the catheter was within the recommended range, and the coil was advanced slowly and carefully without excessive force.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to the as reported 'device difficulty engaging target vessel' and 'main coil prematurely detached/separated during use'.
 
Event or Problem Description
It was reported that the double catheter technique was performed.Attempted to place the subject coil in the aneurysm; however, it did not engage with the vessel.Therefore, the subject coil was retrieved and reinserted into the other microcatheter; however, it got prematurely detached within the microcatheter.The subject coil was removed with the entire microcatheter.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET TETRA 3.5MM X 6.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24301677
Report Number3008881809-2026-00074
Device Sequence Number20137407
Product Code HCG
UDI-Device Identifier07613327578683
UDI-Public(01)07613327578683(17)260925(10)24545886
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Catalogue NumberTG5413560
Device Lot Number24545886
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)
Patient SexUnknown